Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 207, NWS Austin/San Antonio, TX

August 12, 2015Dimmit County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Aug 12, 2015, 6:44 PM CDT for Dimmit County, Zavala County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2015, 6:44 PM CDT (23:44 UTC)
Expired
Aug 12, 2015, 7:15 PM CDT
In force
31 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dimmit County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 81 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 11.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2015-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 289 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2015-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
289 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
1698 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

283 
WUUS54 KEWX 122344
SVREWX
TXC127-507-130015-
/O.NEW.KEWX.SV.W.0207.150812T2344Z-150813T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 PM CDT WED AUG 12 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ZAVALA COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHERN DIMMIT COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 715 PM CDT

* AT 644 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOMA
  VISTA...OR 9 MILES NORTH OF BIG WELLS...MOVING SOUTHWEST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CRYSTAL CITY...CARRIZO SPRINGS...BIG WELLS...LA PRYOR...ASHERTON...
  CHULA VISTA-RIVER SPUR...WINTER HAVEN...BRUNDAGE...COMETA...CARRIZO
  HILL...LAS COLONIAS AND LOMA VISTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AUSTIN SAN ANTONIO.

&&

LAT...LON 2853 9998 2853 9999 2854 10000 2864 10011
      2879 10011 2897 9991 2871 9941 2833 9975
TIME...MOT...LOC 2344Z 052DEG 49KT 2870 9961 

HAIL...<.75IN
WIND...60MPH
 
$$

TB3
1 follow-up statement
731 
WWUS54 KEWX 130006
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
706 PM CDT WED AUG 12 2015

TXC127-507-130015-
/O.CON.KEWX.SV.W.0207.000000T0000Z-150813T0015Z/
ZAVALA TX-DIMMIT TX-
706 PM CDT WED AUG 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN ZAVALA AND NORTHWESTERN DIMMIT COUNTIES...

AT 705 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CRYSTAL 
CITY...MOVING SOUTHWEST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...ASHERTON...CHULA VISTA-RIVER SPUR...
WINTER HAVEN...BRUNDAGE...COMETA...CARRIZO HILL...LAS COLONIAS AND
LOMA VISTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AUSTIN SAN ANTONIO.

&&

LAT...LON 2864 10011 2879 10011 2893 9994 2871 9948
      2841 9975 2853 9998 2853 9999 2854 10000
TIME...MOT...LOC 0005Z 065DEG 42KT 2870 9981 

HAIL...<.75IN
WIND...60MPH
 
$$

TB3

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 6:33 PM CDT, 11 minutes earlier.

Area forecast discussion, Aug 12, 6:33 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
633 PM CDT WED AUG 12 2015

.AVIATION...
ISOLD/SCT SHRA/TSRA WILL WIND DOWN THIS EVENING AFTER SUNSET WITH
LOSS OF DAYTIME HEATING. ONLY VERY ISOLD SHRA EXPECTED OVERNIGHT
INTO THURSDAY MORNING. ISOLD/WIDELY SCT SHRA/TSRA WILL REDEVELOP
BY MIDDAY THURSDAY AND CONTINUE INTO EARLY EVENING. HAVE ONLY VCSH
MENTIONED AT KDRT THIS EVENING WITH NO PRECIP MENTIONED AT THE
OTHER TAF SITES DUE TO PROBS 20 OR LESS. WILL MONITOR RADAR AND
MODEL TRENDS FOR POSSIBLE LATER MENTION. WEAK PRESSURE GRADIENTS
WILL CREATE WINDS GENERALLY LESS THAN 7 KTS AND SOMEWHAT VRBL IN
DIRECTION. DOWNDRAFT WIND GUSTS UP TO 45 KTS ARE POSSIBLE WITH THE
SHRA/TSRA.

&&

.PREV DISCUSSION... /ISSUED 245 PM CDT WED AUG 12 2015/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
UPPER AIR ANALYSIS THIS MORNING SHOWED A HIGH AMPLITUDE RIDGE FROM
TEXAS TO MONTANA WITH A LOW APPROACHING NORTHERN CALIFORNIA. AT
THE SURFACE...A FRONTAL BOUNDARY WAS STRETCHED ACROSS CENTRAL
TEXAS FROM CROCKETT TO GEORGETOWN TO VAN HORN. THE SURFACE
PRESSURE GRADIENT WAS WEAK AND WINDS WERE GENERALLY LIGHT AND
VARIABLE. TEMPERATURES AND DEW POINTS WERE WITHIN A COUPLE OF
DEGREES OF WHERE THEY WERE 24 HOURS AGO. THE FRONTAL BOUNDARY WILL
SLOWLY DROP THROUGH OUR CWA AND THIS MAY PRODUCE ENOUGH LIFT TO
TRIGGER SOME THUNDERSTORMS THIS EVENING. THE CHANCE FOR STORMS IS
LOW...BUT ANY STORMS THAT DO FORM COULD PRODUCE 40 TO 50 MPH WIND
GUSTS. WITH THE BOUNDARY STILL IN THE REGION...SLIGHT CHANCES FOR
THUNDERSTORMS WILL CONTINUE ON FRIDAY WEST OF A LINE FROM
FREDERICKSBURG TO NEW BRAUNFELS TO LAGRANGE. STRONG WINDS WILL
AGAIN BE POSSIBLE. THURSDAY WILL BE ANOTHER HOT DAY WITH HIGHS AT
OR ABOVE 100 IN MOST PLACES OUTSIDE THE HILL COUNTRY. HEAT INDEX
WILL LIKELY BE ABOVE ADVISORY CRITERIA THURSDAY AFTERNOON ACROSS
THE SOUTHERN PART OF THE CWA AND A HEAT ADVISORY MAY BE NEEDED.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...
THE UPPER LEVEL PATTERN WILL SLOWLY EVOLVE OVER THE END OF THE
WEEK. A TROUGH WILL DIG DOWN ACROSS THE EAST AND ERODE THE EASTERN
SIDE OF THE RIDGE. A WEAK LOW WILL BREAK OFF FROM THE TROUGH OVER
THE GULF AND MOVE TO THE WEST INTO TEXAS. IT SHOULD COME INTO
SOUTHEASTERN TEXAS DURING THE EARLY PART OF NEXT WEEK. THIS WILL
MEAN LOW CHANCES FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND
EVENING THROUGH TUESDAY. CHANCES WILL BE 30 PERCENT OR LESS AND
THE LOCATION OF BEST RAIN CHANCES WILL MOVE AROUND FROM DAY TO
DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              78 101  78 100  76 /  10  10  -   -   -
AUSTIN BERGSTROM INTL AIRPORT  75 101  74  99  72 /  10  10  -   -   -
NEW BRAUNFELS MUNI AIRPORT     77 102  76  99  74 /  20  20  10  -   -
BURNET MUNI AIRPORT            76  99  76  98  74 /  10  10  -   -   -
DEL RIO INTL AIRPORT           78 103  79 102  78 /  20  20  10  10  20
GEORGETOWN MUNI AIRPORT        76 100  76  98  75 /  10  10  -   -   -
HONDO MUNI AIRPORT             76 101  75  99  73 /  20  20  10  -   10
SAN MARCOS MUNI AIRPORT        77 101  76  99  74 /  20  10  10  -   -
LA GRANGE - FAYETTE REGIONAL   77 101  77  99  75 /  20  20  10  -   -
SAN ANTONIO INTL AIRPORT       79 101  78  99  76 /  20  20  10  -   -
STINSON MUNI AIRPORT           78 102  77  99  76 /  30  20  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT...
FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...
LEE...MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...TB3/04
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Aug 12, 4:05 AM CDT, 14 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
405 AM CDT WED AUG 12 2015

TXZ171>173-183>194-202>209-217>225-228-130915-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
405 AM CDT WED AUG 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

ANOTHER HOT DAY IS EXPECTED ACROSS SOUTH CENTRAL TEXAS WITH HIGH
TEMPERATURES REACHING THE UPPER 90S ACROSS THE HILL COUNTRY AND UP
TO 105 ELSEWHERE. HEAT INDEX VALUES ARE FORECAST TO REACH THE 105
TO 110 MARK THIS AFTERNOON ALONG AND EAST OF I-35. A HEAT ADVISORY
IS IN EFFECT FOR AREAS ALONG AND EAST OF INTERSTATE 35 FROM NOON
THROUGH 8 PM THIS EVENING.

ALSO...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE
POSSIBLE THIS AFTERNOON AND EARLY EVENING. ANY STORMS THAT
DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS OF 40 TO 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HOT TEMPERATURES WILL CONTINUE ACROSS ALL OF SOUTH CENTRAL TEXAS
THROUGH THIS WEEKEND. HEAT INDEX VALUES NEAR HEAT ADVISORY LEVELS
OF 108 DEGREES ARE POSSIBLE IN A FEW SPOTS ALONG AND EAST OF I-35
ON THURSDAY DURING THE AFTERNOON INTO EARLY EVENING HOURS. A HEAT
ADVISORY MAY BE NEEDED FOR SOME AREAS EAST OF INTERSTATE
35 ON THURSDAY AFTERNOON.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE
THURSDAY AFTERNOON. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING GUSTY WINDS OF 40 TO 50 MPH DURING THE AFTERNOON HOURS.

NO OTHER HAZARDOUS WEATHER IS EXPECTED FOR THE EXTENDED PERIOD AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Aug 12, 5:58 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 PM CDT WED AUG 12 2015

TXZ217-122345-
MAVERICK TX-
558 PM CDT WED AUG 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MAVERICK COUNTY UNTIL 645
PM CDT...

AT 555 PM CDT...DOPPLER RADAR WAS TRACKING STRONG OUTFLOW
WINDS EXTENDING FROM 5 MILES SOUTH OF QUEMADO TO THE MAVERICK AND
ZAVALA COUNTY LINE...AND MOVING SOUTH AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE OUTFLOW WINDS.

LOCATIONS IMPACTED INCLUDE...
EAGLE PASS...EL INDIO...RADAR BASE...ROSITA NORTH...ROSITA SOUTH...
NORMANDY...PALOMA...FARIAS LAKE...ELM CREEK...EIDSON ROAD...SECO
MINES AND LAS QUINTAS FRONTERIZAS.

LAT...LON 2852 10039 2855 10041 2858 10040 2861 10045
      2864 10045 2866 10050 2874 10051 2876 10053
      2880 10053 2883 10055 2883 10058 2889 10059
      2890 10063 2894 10065 2897 10011 2851 10012
TIME...MOT...LOC 2255Z 335DEG 19KT 2892 10029 2890 10081

TB3
Special weather statement, Aug 12, 6:03 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
603 PM CDT WED AUG 12 2015

TXZ218-219-122330-
FRIO TX-ZAVALA TX-
603 PM CDT WED AUG 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR ZAVALA AND SOUTHERN FRIO COUNTIES
UNTIL 630 PM CDT...

AT 603 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LA PRYOR TO NEAR
SCHATTEL...AND MOVING SOUTHWEST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PEARSALL...CRYSTAL CITY...DILLEY...LA PRYOR...BATESVILLE...MOORE...
DIVOT...NORTH PEARSALL...LAS COLONIAS...LOMA VISTA...CHULA
VISTA-RIVER SPUR...WEST PEARSALL...BLUFF...DERBY...COMETA AND THREE
OAKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AUSTIN SAN ANTONIO.

&&

LAT...LON 2865 10011 2866 9905 2899 9891 2897 10011
TIME...MOT...LOC 2303Z 067DEG 21KT 2896 9990 2894 9895

TB3
Local storm report, Aug 12, 6:04 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
604 PM CDT WED AUG 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 NNE DARLING           29.02N 100.39W
08/12/2015                   MAVERICK           TX   TRAINED SPOTTER

            THUNDERSTORM OUTFLOW WINDS BLEW DOWN MANY LARGE TREE
            LIMBS

&&

EVENT NUMBER EWX1500761

CVP
Special weather statement, Aug 12, 6:06 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT WED AUG 12 2015

TXZ207-208-122330-
GUADALUPE TX-CALDWELL TX-
606 PM CDT WED AUG 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE AND
CALDWELL COUNTIES UNTIL 630 PM CDT...

AT 605 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LOCKHART...MOVING SOUTHWEST AT 30 MPH.

DOWNBURST WINDS ARE POSSIBLE WITH THIS STORM CREATING WIND GUSTS
UP TO 50 MPH.

LOCATIONS IMPACTED INCLUDE...
LOCKHART...LULING...MARTINDALE...NIEDERWALD...STAPLES...ZORN...
FENTRESS...KINGSBURY...GERONIMO...BROWNSBORO...MCMAHAN...
TAYLORSVILLE...REDWOOD...REEDVILLE...MAXWELL...TILMON...STAIRTOWN...
JOLIET...DALE AND MCNEIL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2964 9760 2965 9763 2955 9771 2972 9805
      2999 9771 2989 9747
TIME...MOT...LOC 2305Z 027DEG 24KT 2987 9764

TB3
Special weather statement, Aug 12, 6:27 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
627 PM CDT WED AUG 12 2015

TXZ218-130000-
ZAVALA TX-
627 PM CDT WED AUG 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ZAVALA COUNTY UNTIL
700 PM CDT...

AT 626 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF BATESVILLE...MOVING SOUTHWEST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...LA PRYOR...CHULA VISTA-RIVER SPUR...COMETA...LAS
COLONIAS...LOMA VISTA AND BRUNDAGE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2865 10009 2867 10012 2877 10011 2897 9991
      2897 9972 2883 9959 2868 9959 2864 9968
TIME...MOT...LOC 2326Z 052DEG 23KT 2886 9973

TB3
Special weather statement, Aug 12, 6:29 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
629 PM CDT WED AUG 12 2015

TXZ217-130000-
MAVERICK TX-
629 PM CDT WED AUG 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAVERICK COUNTY UNTIL
700 PM CDT...

AT 628 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DARLING...OR 9 MILES SOUTH OF SPOFFORD...MOVING SOUTHWEST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EAGLE PASS...RADAR BASE...DARLING...PALOMA...ELM CREEK...EIDSON
ROAD...SECO MINES AND LAS QUINTAS FRONTERIZAS.

LAT...LON 2871 10051 2874 10051 2876 10053 2880 10053
      2883 10056 2908 10067 2909 10065 2909 10056
      2908 10034 2888 10011 2866 10049
TIME...MOT...LOC 2328Z 052DEG 23KT 2904 10041

TB3

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 7:14 PM CDTSpecial Weather StatementEWXFayette31 min
Aug 11, 7:49 PM CDTSpecial Weather StatementEWXCaldwell26 min
Aug 12, 3:30 AM CDTHeat AdvisoryEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 12 more17 hr
Aug 12, 3:31 PM CDTSpecial Weather StatementEWXUvalde29 min
Aug 12, 3:50 PM CDTSpecial Weather StatementEWXKinney25 min
Aug 12, 3:56 PM CDTSpecial Weather StatementEWXBexar34 min
Aug 12, 4:03 PM CDTSpecial Weather StatementEWXKinney42 min
Aug 12, 4:19 PM CDTSpecial Weather StatementEWXEdwards, Kinney, Real, Uvalde41 min
Aug 12, 4:25 PM CDTSpecial Weather StatementEWXVal Verde35 min
Aug 12, 4:30 PM CDTSpecial Weather StatementEWXMedina30 min
Aug 12, 4:32 PM CDTSevere Thunderstorm WarningEWXVal Verde28 min
Aug 12, 4:42 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde33 min
Aug 12, 4:45 PM CDTSpecial Weather StatementEWXKinney45 min
Aug 12, 4:59 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick31 min
Aug 12, 5:04 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde41 min
Aug 12, 5:07 PM CDTSpecial Weather StatementEWXMedina38 min
Aug 12, 5:25 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick35 min
Aug 12, 5:58 PM CDTSpecial Weather StatementEWXMaverick47 min
Aug 12, 6:01 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick29 min
Aug 12, 6:03 PM CDTSpecial Weather StatementEWXFrio, Zavala27 min
Aug 12, 6:06 PM CDTSpecial Weather StatementEWXCaldwell24 min
Aug 12, 6:27 PM CDTSpecial Weather StatementEWXZavala33 min
Aug 12, 6:29 PM CDTSpecial Weather StatementEWXMaverick31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.